Feb 4, 2011
| Response from Dr. McGovern
Absolutely yes. What a disappointment...However, with new drugs on the way, I would wait to see if you can get on triple therapy including telaprevir or boceprevir along with pegylated interferon and ribavirin.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Giving Oral Worried I Have HIV
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Shingles After Blowjob Worried I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
- Swollen Glands After Drinking Water Worried I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.